# SDR DALA2021122107956

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR STRINGERS LBL 2.90, 7.55 AND 10.45 BTW STA. 1500 TO 1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00397. FLOOR STRINGER STA. LBL 2.90 STA. 1500 TO 1520 WAS REPLACED. PER. B757-200 SRM. AND FLOOR STRINGERS STA 1500 TO 1520 LBL 7.55 AND LBL 10.45 WERE REPAIRED. PER. B757-200 SRM. (2057163)
